# SDR SWAA2021071982489

- Difficulty date: June 11, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ABOVE FED AT BS 312; LBL 32.75; WL 282.5 ; / [01] HFEC INSP CRACK IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. VERIFIED CRACK END; AREA MARKED . EQUIP ID#: IS000450 S/N: N500D000M120071; [02] CRACK MEASURED 0.08'; REMOVED DAMAGE PER SRM 53-10-07-2R-1; AWT NDT TO VERIFY CRACK FREE.; [03] VERIFIED CRACK MEASURED 0.08'; REMOVED DAMAGE PER SRM 53-10-07-2R-1; [04] HFEC INSP CUTOUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [05] REPAIRED FRAME ABOVE FED AT BS 312; LBL 32.75; WL 282.5 PER EA 21-153-01733 (N489WN - ATS(PAE) - REPAIR - BS 312 FRAME INNER CHORD; LBL 32).; [06] VERIFIED REPAIRED FRAME ABOVE FED AT BS 312; LBL 32.75; WL 282.5 PER EA 21-153-01733 (N489WN - ATS(PAE) - REPAIR - BS 312 FRAME INNER CHORD; LBL 32).; [07] VERIFIED CARD COMPLETE; [08] RII BUYBACK SKILL WAS SELECTED IN ERROR AND THE WORK PERFORMED WAS ACCOMPLISHED AS A INSP/NDT SKILL ONLY PER MPM 52.03.01
